Dawn is right in part?
I would ask the following? How long do the infusions take? Do they test Blood Pressure during the infusions? And It’s only showing up several days AFTER Infusions? First off, I’d ask to see what the BP rates are from the infusion clinic. Then I’d get a copy of those and sit down with your prescribing doc to simply ask…does A effect/affect connect to B effect? Meaning the speed/rate of the infusion to the action of the tinnitus. They could be unrelated, or they could actually be related. Go web up the ‘full prescribing information’ of the infused brand of IVIG and see IF tinnitus is listed as a side-effect.
Next I have to ask, how well was she ‘hydrated’? I’ve found I can get side effects worse than they should be IF I’m not well hydrated. I do a ‘gatorade’ 2-3 days before infusion, then drink water and other fluids like crazy…till I almost slosh. While I now have a port, I found it was easier before to get a catheter in me the more hydrated I was, and now, w/the port? The fewer side effects I get afterwards. That includes lots of water and fluids for about 2-3 days afterwards. Be kind to the liver and kidneys with the liquids as they are flushing out the by-products of the IG and also of the other immune by-products as well.
Talk to your docs please, and hydrate! And then let us know what all happens and what the docs say. Hope and hugs for sure!